MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/E; MPACT HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/E; MPACT HC LINER
Catalog Number 01.32.3644HCT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 january 2024: lot 2310977: (b)(4) items manufactured and released on 03-jul-2023.Expiration date: 2028-jun-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional items involved in the event, batch review performed on 22 january 2024: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.2310826.Lot 2310826: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 2028-may-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: amistem p 01.18.404 amistem-p std stem size 4 (k173794) lot.2239293.Lot 2239293: (b)(4) items manufactured and released on 05-jan-2023.Expiration date: 2027-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.154mh acetabular shell ø54 multi-hole (k132879) lot.2243245.Lot 2243245: (b)(4) items manufactured and released on 20-apr-2023.Expiration date: 2028-apr-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/E
Common Device Name
MPACT HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18659378
Report Number3005180920-2024-00029
Device Sequence Number8213120
Product Code LPH
UDI-Device Identifier07630030812118
UDI-Public07630030812118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.3644HCT
Device Lot Number2310977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale